RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Konovalov, Anatolii Nikolaevich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 19

Number of views:
This page:1882
Abstract pages:6047
Full texts:2403
References:127
Member of the Russian Academy of Sciences
Professor
Doctor of physico-mathematical sciences
Birth date: 13.01.1936
E-mail:

http://www.mathnet.ru/eng/person27452
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/210419

Publications in Math-Net.Ru
2015
1. A. N. Konovalov, Yu. P. Popov, “Explicitly solvable optimal discrete models with controlled disbalance of the total mechanical energy for dynamical problems of linear elasticity”, Sibirsk. Mat. Zh., 56:5 (2015),  1092–1099  mathnet  elib; Siberian Math. J., 56:5 (2015), 872–878  isi  elib  scopus
2008
2. A. N. Konovalov, S. B. Sorokin, E. I. Stodol'skaya, “Method of Revision of Boundary Conditions for Neumann Problem”, Sib. Èlektron. Mat. Izv., 5 (2008),  543–548  mathnet  mathscinet
2006
3. A. N. Konovalov, “An adaptive upper relaxation method”, Differ. Uravn., 42:7 (2006),  943–950  mathnet  mathscinet; Differ. Equ., 42:7 (2006), 1005–1012
2004
4. A. N. Konovalov, “The Steepest Descent Method with an Adaptive Alternating-Triangular Preconditioner”, Differ. Uravn., 40:7 (2004),  953–963  mathnet  mathscinet; Differ. Equ., 40:7 (2004), 1018–1028
2003
5. A. N. Konovalov, “A Remark on the Theory of the Commutative Alternating Direction Method”, Differ. Uravn., 39:7 (2003),  923–932  mathnet  mathscinet; Differ. Equ., 39:7 (2003), 973–983
2002
6. A. N. Konovalov, “To the theory of the alternating triangle iteration method”, Sibirsk. Mat. Zh., 43:3 (2002),  552–572  mathnet  mathscinet  zmath; Siberian Math. J., 43:3 (2002), 439–457  isi
2000
7. A. N. Konovalov, “Iterative methods for operator equations with a conjugate-factorized structure”, Sibirsk. Mat. Zh., 41:2 (2000),  370–384  mathnet  mathscinet  zmath; Siberian Math. J., 41:2 (2000), 303–316  isi
1999
8. A. N. Konovalov, “A dynamic problem in the theory of elasticity in the “velocities-stresses” formulation”, Differ. Uravn., 35:2 (1999),  238–248  mathnet  mathscinet; Differ. Equ., 35:2 (1999), 239–249
1998
9. A. N. Konovalov, “Conjugate-factorized models in mathematical physics problems”, Sib. Zh. Vychisl. Mat., 1:1 (1998),  25–57  mathnet  mathscinet  zmath
1997
10. A. N. Konovalov, “Numerical methods in dynamic problems of elasticity theory”, Sibirsk. Mat. Zh., 38:3 (1997),  551–568  mathnet  mathscinet  zmath; Siberian Math. J., 38:3 (1997), 471–487  isi
11. A. N. Konovalov, “Variational optimization of iterative methods of splitting”, Sibirsk. Mat. Zh., 38:2 (1997),  312–325  mathnet  mathscinet  zmath; Siberian Math. J., 38:2 (1997), 267–280  isi
1995
12. A. N. Konovalov, “Numerical methods for static problems of elasticity”, Sibirsk. Mat. Zh., 36:3 (1995),  573–589  mathnet  mathscinet  zmath; Siberian Math. J., 36:3 (1995), 491–505  isi
1974
13. A. N. Konovalov, È. V. Smirnova, “On the Buckley–Leverett model of filtration of a two-phase incompressible liquid”, Dokl. Akad. Nauk SSSR, 216:2 (1974),  282–284  mathnet  zmath
1973
14. A. N. Konovalov, “Some questions that arise in the numerical solution of filtration problems for a two-phase incompressible fluid”, Trudy Mat. Inst. Steklov., 122 (1973),  3–23  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 122 (1973), 1–22
1969
15. A. N. Konovalov, “The numerical solution of a mixed problem in elasticity theory”, Zh. Vychisl. Mat. Mat. Fiz., 9:2 (1969),  469–474  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 9:2 (1969), 296–304
1966
16. A. N. Konovalov, “Difference methods for calculation of plane problems of the theory of elasticity”, Trudy Mat. Inst. Steklov., 74 (1966),  38–54  mathnet  mathscinet  zmath
1964
17. A. N. Konovalov, “Iterative system for solving static problems in the theory of elasticity”, Zh. Vychisl. Mat. Mat. Fiz., 4:5 (1964),  942–945  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 4:5 (1964), 217–222
18. A. N. Konovalov, “Application of the splitting method to the numerical solution of dynamic problems in elasticity theory”, Zh. Vychisl. Mat. Mat. Fiz., 4:4 (1964),  760–764  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 4:4 (1964), 192–198
1962
19. A. N. Konovalov, “The method of fractional steps for solving the Cauchy problem for a multi-dimensional wave equation”, Dokl. Akad. Nauk SSSR, 147:1 (1962),  25–27  mathnet  mathscinet  zmath

2018
20. B. N. Chetverushkin, E. E. Tyrtyshnikov, N. N. Kudryavtsev, V. P. Dymnikov, Yu. I. Zhuravlev, E. E. Son, K. V. Rudakov, Yu. G. Evtushenko, A. B. Zhizhchenko, Yu. V. Gulyaev, A. S. Bugaev, A. N. Konovalov, V. P. Maslov, V. M. Berdyshev, A. L. Semenov, E. I. Moiseev, I. B. Petrov, Yu. A. Flerov, I. G. Pospelov, S. I. Kabanikhin, M. V. Iakobovski, V. F. Tishkin, Yu. V. Vassilevski, A. A. Shananin, V. A. Gushchin, I. S. Nikitin, A. I. Lobanov, V. V. Demchenko, E. L. Stupitsky, V. L. Yakushev, A. V. Babakov, Yu. D. Shevelev, S. A. Ishanov, V. S. Ryaben'kii, “In memory of Aleksandr Sergeevich Kholodov”, Matem. Mod., 30:1 (2018),  135–136  mathnet
2011
21. A. A. Borovkov, S. K. Godunov, S. S. Goncharov, A. N. Konovalov, I. A. Lavrov, V. D. Mazurov, L. L. Maksimova, A. A. Mal'tsev, B. G. Mikhailenko, A. S. Morozov, A. A. Nikitin, E. A. Palyutin, Yu. G. Reshetnyak, “Yurii Leonidovich Ershov (on his seventieth birthday)”, Uspekhi Mat. Nauk, 66:1(397) (2011),  201–204  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 66:1 (2011), 199–203  isi
1998
22. A. N. Konovalov, “On the young scientists Workshop on the mathematical modelling of the developing of North Area”, Matem. Mod., 10:3 (1998),  126–127  mathnet
23. A. N. Konovalov, G. A. Mikhailov, B. G. Mikhailenko, “On the anniversary of Anatoly Semenovich Alekseev”, Sib. Zh. Vychisl. Mat., 1:4 (1998),  299–300  mathnet
1995
24. A. S. Aleksev, S. K. Godunov, V. P. Dymnikov, V. P. Il'in, A. N. Konovalov, V. I. Kuzin, M. M. Lavrent'ev, V. V. Smelov, G. A. Mikhailov, V. G. Romanov, “Gurii Ivanovich Marchuk (on the occasion of his seventieth birthday)”, Sibirsk. Mat. Zh., 36:3 (1995),  483–487  mathnet  mathscinet
1965
25. A. N. Konovalov, “Errata”, Zh. Vychisl. Mat. Mat. Fiz., 5:6 (1965),  978  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020